Sunday, September 23, 2007

Malaria. . . another one bites the dust. . .

So the meds I took for malaria 3 weeks ago weren’t strong enough or the mosquitoes are crazy bad this year. Could be both. I started feeling funny again when I was in the capital. I thought it might be something but waited to see. Then I thought it might be because I ate too many guavas’ one day, and then I figured I’d better get tested. And guess what! .05% paludisma. Yup, got the ole bug again. This time I’m on quianane, James says that should get’er done. I just hate the stuff, it makes your ears ring, head light and I still feel sick. (I would like to apologise to Christine because I didn’t believe it was this weird. But it is.) I need to eat right before I take it or it will make me sick so I get to snack in the evenings and mornings. But never fear, as I write this I have been taking it for almost 5 days and I feel great, just a little ringing. The malaria is almost gone and I don’t feel bad—anymore. Malaria just makes me really tired and my stomach gross, hot/cold flashes (like menopause) and a headache. The bad part is it comes and goes so you think you are okay, but your not! I think next time I should be able to guess it right on the first day. We will see!

2 comments:

Andrea said...

Darn. I hope you can make it through this year. Getting malaria twice in six weeks sounds a bit much, but glad you're making it through ok and learning to recognize what it feels like this time. Get well soon!

Christine said...

No apology needed sweetie!! I just hope you feel better soon. We miss you guys! Tonight we worked on a presentation we're doing and looking at all the pictures together, while eating beans and rice, made me really "Tchadsick." Cherish the time you have there and be a beacon of God's love (especially to our boys!). We are praying for you. Tell Kahabe hi from all of us.